L2 Core Modules (Aug 22 - Mar 23)

Code	Category	Modules	Core		Торіс	Scheduled Date	Scheduled Time	Lecture	Hours Core	Speaker
		Theories of and about planning (e.g. public interest, incrementalism, comprehensiveness, equity, advocacy planning, rational planning)		0.5 hr		Paul				
		Planning Theory	C-A1	1.2	Patterns of human settlement (e.g. growth and development of places over time, role of transportation in shaping urban form, cultural influences on the form of places.	4-Aug-22	7.00-8.30pm	0.5 hr	1	Farmer, AICP
Core A	FUNDAMENTAL PLANNING KNOWLEDGE	NNING		2.1	Foundational legal principles and decisions (e.g. housing law, property rights, eminent domain)	18 Aug 22	5.00-6.30pm	0.5 hr		
			C-A2	2.2	Core values of planning (e.g. equity and social justice, public interest, sustainability, healthy and prosperous communities, diversity, democratic engagement, transparency)			0.5 hr	1	Janet Askew, RTPI
		Planning basis,		3.1	Social and Economic Systems and Challenges for Urban Planning in Singapore	18 Aug 22	7.00 -8.00pm	n 0.5 hr		Dr Felicity Chan, NTU
		Law and Values (Singapore)	C-A3	3.2	Legal/Statutory basis of planning in Singapore (Planning Act, Statutory Master Plan, Development Control and Master Plan Review)	18 Aug 22	8.00 -9.00pm	0.5 hr	1	Caroline Seah, URA

Code	Category	Modules	Core		Торіс		Scheduled Time	Lecture	Hours Core	Speaker
		Information Analytics & Research Methods	C-B1	1.1	Conducting research and acquiring knowledge (qualitative and quantitative research, research methods, precedents and examples, best practices, analysis and reporting of survey)	15 Sep 22	15 Sep 22 5.00-6.30pm	0.5hr	1	Kloe Ng, MIT ex-pro, World Bank
		Wethous		1.2	Spatial analysis (GIS, mapping, interpretation)			0.5hr	Core Speaker Kloe Ng, MIT ex-pro,	
		Dian 9 Dalian		2.1	Preparing to plan (e.g. visioning, goal setting, identifying key issues, forecasting, legal context)					John David
Core B	PLAN MAKING & IMPLEMENTATION	Plan & Policy Formulation; Evaluation of alternatives	C-B2 2.2	2.2	Formulating plans and policies. (Creating and evaluating alternatives, full range of impacts, plan presentation, policy analysis, building constituency, visualisation techniques)	29 Sep 22	7.00-9.00pm	1.5hr		Farmer, CTO, New
		Communication & Engagement	C-B3	3.1	 a) Public engagement (participation methods, social media, advocacy, outreach) b) Communication e.g. visual, written, spoken, building relationships, conducting meetings 	13 Oct 22	7-8.30pm	1hr	2	Eden
				3.2	Social justice (e.g. planning for diverse or underserved communities, social empowerment) (one-hour)	27 Oct 22	7-8.30pm	1hr		

Code	Category	Modules	Core		Торіс	Scheduled Date	Scheduled Time	Lecture	Hours Core	Speaker
				1.1	Sustainability Planning (e.g. sustainable processes, practices and outcome, including environment planning, economic planning and equity planning)			0.5hr		1.5 Dr Lai Choo Malone, Urban Specialist Surbana Jurong 1 Dr Chong Fook Loong
Core C		Environmental Sustainability and Resilience	C-C1	1.2	Hazards mitigation, and resiliency planning (e.g. flooding, earthquake, wildfires, spills, brownfields, antiterrorisms, disaster preparedness planning)	8 Dec 22	7.00-9.00pm	0.5hr	1.5	
	AREAS OF PRACTICE			1.3	Environmental and natural resources planning (e.g. air quality, climate change, environmental impact analysis, aquatic planning, agriculture, forestry, habitat, shoreline planning, environmental justice)			0.5		
		Planning for Communities, Public Facilities & Amenities	C-C2	2.1	Different range of planning scales (state/province, regions, cities, towns, neighbourhoods), historical & cultural contexts, planning regulations & requirements	9 Feb 23	5.00-6.00pm	0.5 hr	1	
				2.2	Public Sector: Local Public Housing- Communities, Public Facilities & Amenities	9 Feb 23	6.30-7.30pm	0.5hr		Dr Chong Fook Loong, HDB
Core	PLANNING PRACTICE ORGANIZATION & MANAGEMENT	The Practice		1.1	Leadership (influencing decision making in public interest, strategic decision making)	9 Mar 23	5-5.30pm	20min		ТВС
D			C-D1	1.2	Managing external relationship	9 Mar 23	5.30-6.00pm	20min	1	Nguyen Do Dzung enCity

Code	Category	Modules	Core		Торіс	Scheduled Date	Scheduled Time	Lecture	Hours Core	Speaker
				1.3	Internal Organisation Managements	9 Mar 23	6.30-7.30pm	20min		Bai Yan SCP
Core	CODE OF ETHICS &	Code of Ethics & Professional	6.54	1.1	Case studies on the Provisional provisions e.g. advisory opinions, adjudication of complaints of misconduct, discipline of members. covering • section C: Areas of Practice, • section D: the Planning Practice Organisation and Management, and • section E: Code of Ethics & Professional Conduct	30 Mar 23	6.00-7.00pm	0.5 hr		Janet Askew, RTPI
Е	PROFESSIONAL CONDUCT	Conduct _ Case Studies	C-E1	1.2	Case studies on the Provisional provisions e.g. advisory opinions, adjudication of complaints of misconduct, discipline of members. covering • section C: Areas of Practice, • section D: the Planning Practice Organisation and Management, and • section E: Code of Ethics & Professional Conduct	30 Mar 23	7.30- 8.30pm	0.5hr	1	Paul Farmer, AICP
								Total	12	

L2 Elective Modules (Aug 22 – Mar 23)

Code	Category	Modules	Electives	Topic		Scheduled Date	Scheduled Time	Lecture	Hours Electives	Speaker					
Elective A	Transportation,	Transportation & Accessibility	E-A1	1.1	Transportation planning e.g. mobility and accessibility planning, land use and transportation demand, transportation modes, goods movement, ports, airports, intermodal, pedestrian, bicycle, transit, parking and access equity	17 Nov 2022	5-6.30pm break	1hr	1	Prof. Ong Ghim Ping, Raymond, NUS.					
	Accessibility & Infrastructure Planning	& e Infrastructure					Infrastructure Planning	E-A2	2.1	Infrastructure planning eg utilities, community facilities, energy, green and blue infrastructure, communications, wastewater and sewer, concurrency	17 Nov 2022	7- 8.00pm	0.5hr	1	AECOM
		Fidililling		2.2	General terminology, practice, and principles of related professions e.g. engineering, environmental restoration, real estate, architecture and law.	17 Nov 2022	8.00-9.00 pm	0.5hr		Tan Yoong Heng, ARUP Singapore					
Elective G	Implementation and Assessment	Plan Implementation	E-G1	1.1	Plan Implementation (e.g. codes and regulations, budgeting and finance, demonstration projects, decision making)	12 Jan 2023	7.00 -8.30pm	1hr	2.5	Cistri Consultants (Peter Hyland					
		Monitoring and Assessment		1.2	Monitoring and assessment (e.g. measures of performance, outcome indicators)	26 Jan 2023	7.00 -9.00pm	0.5hr		and team)					

Code	Category	Modules	Electives	Topic		Scheduled Date	Scheduled Time	Lecture	Hours Electives	Speaker
		Project/ Programme management	E-G1	1.3	Project or programme management (e.g. Request for Proposals, grants, preparing budgets, managing contacts, scheduling, allocating staff)			1hr		Cistri Consultants (Peter Hyland and team)
Elective C	Urban Design Elective:	Urban morphology	E-C1	1.1	Urban morphology and impact	23/2/2023	7.30-9.00pm	1 hr	1	Dr Zhang Ye, NUS MAUD
									5.5	

Notes:

- 1. Balance of 7.5 hours of Elective modules will be offered in the period Apr Sep 2023; these will be announced in Dec 2022.
- 2. Candidates need to complete 8 elective modules (out of 13 elective modules offered) by Sep 2023.
- 3. Candidates are to attend the Live Zoom Lectures at the specified dates and time as shown in the table above (80% attendance required).
- 4. In the event that you are unable to attend any of the Live Zoom Lectures for valid reasons, you are required to notify SICP Secretariat at least 3 days in advance.
- 5. Upon receipt of your notification that you are unable to attend any of the specific Live Zoom Lectures, SICP Secretariat will inform you of available make-up sessions to view the recorded lecture via the SICP LMS (Learning Management System), for the lectures you have missed.